Canadian Journal of Chemical Engineering, Vol.80, No.2, 289-292, 2002
A simple correlation for gas bubbles rising in power-law fluids
Recently, the author (Rodrigue, 2001 a, b) proposed a generalized correlation for the steady rise of gas bubbles in uncontaminated viscous Newtonian fluids of infinite extent. It is the purpose of this note to show that this model can be modified for inelastic non-Newtonian power-law fluids. Using data taken from six different studies, it is shown that the modified model can predict quite nicely the bubble velocity for these non-Newtonian inelastic fluids.